Every wedding is a unique opportunity to truly make the day your own. With that in mind we have put together a sample of a traditional wedding day with 8 hours of photography coverage. This timeline is based on experience from a number of traditional weddings and their events during the day. This timeline is intended as no more than a sample or an idea of what a wedding day photography package might encompass.

9:00 am - Bride & Bridesmaids Arrive

This is a great time for a relaxing breakfast or brunch before the day begins!


10:00 am - Vendors Begin Arriving

This is typically the beginning of when vendors who are providing items for your day will begin delivery. This can include everything from flowers and cake to decorations and seating. Connect with your individual vendors to find their preferred timeline.


10:30 am - Hair & Makeup Begin

Be sure to connect with those vendors or family who will be doing your hair and makeup to find their idea timeline ahead of the first events and photos of the day.


11:00 am - Groom & Groomsmen Arrive

If the Groom or Groomsmen are assisting with setup, it's a good idea to coordinate this time with your vendor arrivals.


11:30 am - Photography Coverage Begins

The early moments of photography will include candids during the getting ready moments of the day as well as details such as the rings and dress.


12:30 pm - Bride & Bridesmaids Get Dressed


12:45 pm - First Moments with the Dress

This can be a great moment for the first reveal of you in your wedding dress to your bridesmaids or a father's first look.


1:30 pm - Bride & Bridesmaids Photos

This moment may change depending on if there will be a first look between the Bride & Groom which would traditionally take place before these photos.


2:00 pm - Groom & Groomsmen Get Dressed


2:30 pm - Groom & Groomsmen Photos


3:30 pm - Guests Begin Arriving

Generally, expect the first guests to begin arriving 1 hour before the time printed on the invites.


4:15 pm - Bridal Party Lineup

Preparing the procession for the beginning of the ceremony.


4:30 pm - Ceremony

A traditional short ceremony will last 20-30 minutes. We recommend connecting with your officiant to determine the timing of order of your ceremony.


5:00 pm - Marriage License Signing

This is also a great time for the newlyweds to take a moment together. We recommend building 5-10 minutes just for the two of you, and make sure you have plenty of water and tissues.


5:00 pm - Cocktail Hour


5:00 pm - Wedding Party & Family Photos

This moment includes photos of the entire wedding party as well as photos with family and friends. Generally, plan for 20-30 minutes for photos, but the final time will depend on the number of family members in photos as well as the size of your bridal party. If you plan to have a first look, this moment may move before the ceremony.


5:20 pm - Newlywed Photos

This is the first opportunity to capture photos of the two of you together. Generally plan for 20 minutes of photos to capture some of the most important photos of the day. If you decide to have a first look, these photos will happen at that time.


5:40 pm - Bride & Groom Entrance

Your entrance into the reception and either kicking off dancing or dinner depending on your plans.


6:00 pm - Dinner

If you are planning a buffet style dinner, considering opening the dinner before your entrance to give your guests more time to get dinner.


6:30 pm - The Dances

If you decide to open with the dances, this moment and the dinner will swap positions. Including the traditional Father/Daughter, Mother/Son dances as well as the First Dance. Considering having the songs for these dances edited together with one dance seamlessly transitioning into the next.


6:40 pm - Dancing Opens

Including the traditional Father/Daughter, Mother/Son dances as well as the First Dance. Considering having the songs for these dances edited together with one dance seamlessly transitioning into the next.


7:00 pm - Cake Cutting

If you are planning other special moments like the bouquet toss, consider tying these events together into one big moment on your day.


7:30 pm - Sunset Photos & End of Photography Coverage

Generally, we recommend that photography coverage extend into a couple dances after the main events of the day. A great way to end photography coverage is with a sunset (also called Golden Hour) photo shoot of just the two of you.